# SDR UALA2011041801884

- Difficulty date: April 18, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 82,223 hours, 10,074 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EEL LIGHT INOP FROM SEATS 45 TO 53.  TROUBLESHOT AND FOUND BAD CONNECTION AT B9129 CONNECTOR.  RESEATED CONNECTOR AND OPS CHECKS FINE PER AMM.
